# SDR SWAA2025050757090

- Difficulty date: April 10, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS807 AND BTW STR25R AND STR26R AFT CARGO COMPARTMENT 2025-244196<[01] TOOL USED ON STEP 1. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] PERFORMED VISUAL INSPECTION ON ANGLE - SUPPORT LOCATED BS807 AND BTW STR25R AND STR26R AFT CARGO COMPARTMENT AND NOT FOUND DAMAGE IAW B737-700 SRM 51-10-02 . SEE INDIVIDUAL SIGN OFF BELOW.
